# SDR SWIA2020042350227

- Difficulty date: March 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 280.00 BUKHEAD AFT SIDE ABOVE FLOOR PREVIOUS REPAIR DOUBLER AT R/H SIDE OF BULKHEAD HAS TWO CHAFES AND DAMAGED RIVETS,   (C-CHECK) RO 4/21/2020   REMOVED DAMAGE TO FS280 BULKHEAD AFT SIDE ABOVE FLOOR PREVIOUS REPAIR DOUBLER REF CRJ 200 SRM. EVALUATED AND FOUND NO ALLOWABLE LIMITS FOR REPAIR DOUBLER. COMPLETED REPAIR TO FS280.00 RBL 11.0 - 18.80 BULKHEAD REF BOMBARDIER REO. ALL STEPS OF BOMBARDIER REO HAVE BEEN COMPLETED.  SEE CONTINUATION CARD FOR DETAILS.
